Citation:
L. A. Shuster, “A priori estimates of solutions of the Sturm–Liouville equation and the A. M. Molchanov criterion”, Mat. Zametki, 50:1 (1991), 131–138; Math. Notes, 50:1 (1991), 746–751
\Bibitem{Shu91}
\by L.~A.~Shuster
\paper A~priori estimates of solutions of the Sturm--Liouville equation and the A.\,M.~Molchanov criterion
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 1
\pages 131--138
\mathnet{http://mi.mathnet.ru/mzm3012}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1140361}
\zmath{https://zbmath.org/?q=an:0743.34033}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 1
\pages 746--751
\crossref{https://doi.org/10.1007/BF01156613}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1991HK92100016}
Linking options:
https://www.mathnet.ru/eng/mzm3012
https://www.mathnet.ru/eng/mzm/v50/i1/p131
This publication is cited in the following 3 articles:
N. A. Chernyavskaya, L. A. Shuster, “On the speed at which solutions of the Sturm–Liouville equation tend to zero”, Boll Unione Mat Ital, 7:3 (2014), 193
N. Chernyavskaya, L. Shuster, “Estimates for the Green function of a general Sturm-Liouville operator and their applications”, Proc. Amer. Math. Soc., 127:5 (1999), 1413
N Chernyavskaya, L Shuster, “Weight Summability of Solutions of the Sturm–Liouville Equation”, Journal of Differential Equations, 151:2 (1999), 456